LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » IVIG provoking Lyme/co symptoms???

 - UBBFriend: Email this page to someone!    
Author Topic: IVIG provoking Lyme/co symptoms???
lightfoot
Frequent Contributor (5K+ posts)
Member # 2536

Icon 1 posted      Profile for lightfoot     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have been doing IVIG every three weeks. Monday I did the 8th one.

I'm beginning to think the infusions are provoking TBD symptoms. Symptoms last a week or more.

The picture has cleated up since I have been off of IV doxy for a month. I am now doing only rocephin 4 days on and 3 days off.

Appreciate any input or comments you may have.

Thought for the day....... “Ideas come from everything” Alfred Hitchcock


--------------------
Healing Smiles.....lightfoot [Smile] [Smile] [Smile]

Posts: 6372 | From CO | Registered: May 2002  |  IP: Logged | Report this post to a Moderator
Sammi
Frequent Contributor (1K+ posts)
Member # 110

Icon 1 posted      Profile for Sammi     Send New Private Message       Edit/Delete Post   Reply With Quote 
lightfoot, I believe IVIG could cause a herx-type reaction. If your immune system is being aided by the IVIG, it may be better able to detect Lyme and company and stir things up.

What do you mean by "The picture has cleated up since I have been off of IV doxy for a month?"

Posts: 4677 | Registered: Oct 2000  |  IP: Logged | Report this post to a Moderator
lightfoot
Frequent Contributor (5K+ posts)
Member # 2536

Icon 1 posted      Profile for lightfoot     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi Sammi!

I wasn't sure if the herxing that I had been experiencing after the IVIG was the IV doxy.

Now that I'm off of the doxy, it seems pretty clear that it is the IVIG. I don't really herx from rocephin.

Question is.....is this beneficial?

Thought for the day....... “Education is a social process . . . education is growth . . . education is not a preparation for life; education is life itself.” John Dewey (1859-1952)

--------------------
Healing Smiles.....lightfoot [Smile] [Smile] [Smile]

Posts: 6372 | From CO | Registered: May 2002  |  IP: Logged | Report this post to a Moderator
Tincup
Honored Contributor (10K+ posts)
Member # 5829

Icon 1 posted      Profile for Tincup         Edit/Delete Post   Reply With Quote 
Hey lightfoot! Good to see you! Sorry you are experiencing this craziness!

I followed one patient's progress- volunteer advocate too- and she may be willing to give you some help?

I can't share her email online without her permission, so if you feel it would help you can email me at the address below and I'll forward your info to her.

AfterTheBite@gmail.com

Nice seeing you!!!

[group hug]

--------------------
www.TreatTheBite.com
www.DrJonesKids.org
www.MarylandLyme.org
www.LymeDoc.org

Posts: 20278 | From The Moon | Registered: Jun 2004  |  IP: Logged | Report this post to a Moderator
lightfoot
Frequent Contributor (5K+ posts)
Member # 2536

Icon 1 posted      Profile for lightfoot     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thanks, Tincup!

Look for an e-mail from me....

Always good to be here!

--------------------
Healing Smiles.....lightfoot [Smile] [Smile] [Smile]

Posts: 6372 | From CO | Registered: May 2002  |  IP: Logged | Report this post to a Moderator
dbpei
Frequent Contributor (1K+ posts)
Member # 33574

Icon 1 posted      Profile for dbpei     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi lightfoot. Sorry you are experiencing this. When I was on IVIG, I would always feel worse for at least a week - sometimes two. It was very discouraging. But close to the time for next IVIG, I often felt better.

I only stayed on for 6 months because I didnt feel it was helping me much. But now I am off all ABX and just taking herbs and doing okay. So perhaps it did help me more than I know. Good luck to you.

Posts: 2312 | From New England | Registered: Aug 2011  |  IP: Logged | Report this post to a Moderator
Sammi
Frequent Contributor (1K+ posts)
Member # 110

Icon 1 posted      Profile for Sammi     Send New Private Message       Edit/Delete Post   Reply With Quote 
lightfoot, are you on the IVIG for an immune deficiency?

I felt a lot worse after the IVIG infusions for some time after I first started getting it.

Is it beneficial? If you are getting it for an immune deficiency, I would think it is. I know it is hard to do something that makes you feel even worse.

Posts: 4677 | Registered: Oct 2000  |  IP: Logged | Report this post to a Moderator
Keebler
Honored Contributor (25K+ posts)
Member # 12673

Icon 1 posted      Profile for Keebler     Send New Private Message       Edit/Delete Post   Reply With Quote 
-
While it may be hard to determine exactly the "why" one "what" is that your liver / kidneys are likely stressed & your body may require a different approach to liver support from what you are currently doing.


http://flash.lymenet.org/scripts/ultimatebb.cgi?ubb=get_topic;f=3;t=030792;p=0

LIVER & KIDNEY SUPPORT & and several HERXHEIMER support links, too.
-

Posts: 48021 | From Tree House | Registered: Jul 2007  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.